Open Access

Symmetric differential operators of the second order in Poisson spaces


Full Text

Coming Soon.





Article Information

TitleSymmetric differential operators of the second order in Poisson spaces
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 14-25
MathSciNet MR1819615
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. L. Finkelshtein, Yu. G. Kondratiev, A. Yu. Konstantinov, and M. Röckner, Symmetric differential operators of the second order in Poisson spaces, Methods Funct. Anal. Topology 6 (2000), no. 4, 14-25.


BibTex

@article {MFAT150,
    AUTHOR = {Finkelshtein, D. L. and Kondratiev, Yu. G. and Konstantinov, A. Yu. and Röckner, M.},
     TITLE = {Symmetric differential operators of the second order in Poisson spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {14-25},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=150},
}


All Issues